MAUDE Adverse Event Report: MAQUET SAS STANDOP VOLISTA®; LAMP, SURGICAL

MAQUET SAS STANDOP VOLISTA®; LAMP, SURGICAL
Model Number ARD568821963
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 getinge became aware of an issue with one of surgical lights - volista standop 600.As it was stated, one of the six fixation screws holding the main tube was broken.There was no injury reported, however, we decided to report the issue in abundance of caution as defect of the screws involved in this complaint may lead to the detachment of the whole configuration and serious injury in case of event reoccurrence.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Device not returned to manufacturer.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, d1 brand name, d4 catalog #, d4 serial #, h3a device evaluated by manufacturer?, h3b device not eval provide code and h3c if other provide code -explain fields deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 19th february 2023 getinge became aware of an issue with one of surgical lights - volista standop 600.As it was stated, one of the six fixation screws holding the main tube was broken.There was no injury reported, however, we decided to report the issue in abundance of caution as defect of the screws involved in this complaint may lead to the detachment of the whole configuration and serious injury in case of event reoccurrence.Corrected b5 describe event and problem: on 19th february 2023 getinge became aware of an issue with one of surgical lights - volista standop.As it was stated, upon the device inspection three out of the six fixation screws holding the device main tube were broken.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.Previous d1 brand name: volista standop 600.Corrected d1 brand name: standop volista®.Previous d4 catalog #: ard568821963 corrected d4 catalog #: vst66df tk aim xs12 spe.Previous d4 serial # (b)(6).Corrected d4 serial # (b)(6) /(b)(6).Previous h3a device evaluated by manufacturer?: no.Corrected h3a device evaluated by manufacturer?: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code -explain: device not returned to manufacturer.Corrected h3c if other provide code -explain: n/a, based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since loosened or broken suspension screws could be considered as technical deficiency, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.According to subject matter expert at manufacturer¿s, the most probable root cause of suspension fixing screws loosened or broken would be an incorrect installation/ maintenance.In case of loosening, the probable causes of loosening correspond to an improper initial tightening during the installation or a maintenance not in accordance with the manufacturer's recommendations.In case of rupture, the failure of the screws is related to fatigue stresses due to moderate shear overload.All facies have a fatigue failure zone more or less extensive.Initiated at the bottom of the thread, the repeated low mechanical stresses caused the breakage of a first screw.The rupture of the other screws corresponds to progressive propagation of the shear effect.The yearly preventive maintenance program mentions: - to check the suspension fixing screws.It is also indicated to not retighten the screws during maintenance.If screws appear loosened replace them.- to replace the 6 fixing screws every 6 years.In april 2019 getinge transmitted the service bulletin 98 on getinge online reminding to carry out preventive maintenance and wearing parts replacement to ensure the device safety.The service bulletin 98 mentions to replace the suspension fixing screws every 6 years during the preventive maintenance.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
On 19th february 2023 getinge became aware of an issue with one of surgical lights - volista standop.As it was stated, upon the device inspection three out of the six fixation screws holding the device main tube were broken.There was no injury reported, however, we decided to report the issue in abundance of caution as broken screws holding the device configuration may lead to the device detachment from the ceiling and serious injury.

Brand Name
STANDOP VOLISTA®
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key16426079
Report Number9710055-2023-00124
Device Sequence Number12211872
Product Code FTD
UDI-Device Identifier03700712406004
UDI-Public(01)03700712406004
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARD568821963
Device Catalogue NumberVST66DF TK AIM XS12 SPE
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2023
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown